# SDR FDEA202511062135

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: AJC730823
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER CENTER SPAR UPON TRIM OUT OF STIFFENER FOUND   CORROSION AT STATION 2122 X= -18.65 5 O'CLOCK AREA (REFERENCE SPECIAL/NONROUTINE   MAINTENANCE FORM N00474). CORROSION ON STIFFENER AT EMPENNAGE VERTICAL STABILIZER REAR CENTER SPAR AT BS 2122 X= -18.65 5 O'CLOCK AREA EVALUATED AND FOUND EXFOLIATION CORROSION OUT   OF LIMITS AS PER MD-11 SRM 55-00-00-2R FIGURE 202 REPAIR GENERAL. CORRODED STIFFENER   AT EMPENNAGE VERTICAL STABILIZER REAR CENTER SPAR AT STATION 2122 X= -18.65 5 O'CLOCK   AREA REPAIRED AS PER EA# 1-5530-T0385238 P1 TITLE: STABILIZERS - VERTICAL STABILIZER -   LOWER VERTICAL STABILIZER INLET DUCT SKIN INSTL- STIFFENER CRACK REPAIR. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
